# SDR FDEA202009022081

- Difficulty date: September 2, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 88,036 hours, 31,988 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Part number: 14028915
- Part serial: 437
- Condition: Failed
- Location: Wheel Speed
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS 359, 2-44, 6863, 02SEP20, ORD OPEN U.  LEVEL 2 ANTI-SKID L FAIL, SHGN 02SEP20 03:09.  ORD U CREW ENTERED WRI 32-44/6864 (EMERGENCY DECLARED) DUE TO LEVEL 2 ANTI-SKID L FAIL.  FAILED TO ENTER IN  ORIGINAL PDIS WRITEUP SO UPDATING HERE.  MEL 02SEP20 05:15 ORD U.  RELEASED FOR SERVICE PER MEL : 32-45-01-03-A  CATEGORY : C EXPIRATION : 12SEP20  "MEL 32-45-01-03-A: WHEEL SPEED TRANSDUCER - INOP.  5 (IDENTIFY) WHEEL BRAKE DISABLED.  ENSURE  PENALTIES ARE APPLIED.  FOUND FAULT- WHEEL 5 NOT TURNING & ASCU  INTERNAL FAULT & WHEELSPEED XDCR 5 OPEN. NR 5 DUEL SPEED XDCR NOT IN STOCK THIS STATION. MEL  32-45-01-03-A  C/7240433           FACT 03SEP20 16:02   ORD, REF. FIM 32-45-00-2.  R & I #5 WHEEL SPEED TRANSDUCER,  PER MM 32-45-03-2.  PERFORMED SUCCESSFUL WHEEL SPIN TEST PER MM 32-45-01-5. REMOVED WHEEL BRAKE INOPERATIVE KIT AND STORED IN WHEEL WELL POUCH.  PERFORMED SUCCESSFUL LLM LANDING GEAR/GROUND PROXIMITY TEST PER MM 22-00-00-5. CLEARED MEL. A/C OK FOR SERVICE.
